American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Douglas N. Arnold, Richard S. Falk, Johnny Guzmán and Gantumur Tsogtgerel. On the consistency of the combinatorial codifferential. Trans. Amer. Math. Soc. 366 (2014) 5487-5502.
Abstract, references, and article information   
View Article: PDF

[2] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information   
View Article: PDF

[3] Thérèse Falliero. Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface. Trans. Amer. Math. Soc. 363 (2011) 3473-3488. MR 2775815.
Abstract, references, and article information   
View Article: PDF

[4] Bruce Solomon. X-rays of forms and projections of currents. Trans. Amer. Math. Soc. 363 (2011) 143-164. MR 2719676.
Abstract, references, and article information   
View Article: PDF

[5] Maxim Braverman and Valentin Silantyev. Kirwan-Novikov inequalities on a manifold with boundary. Trans. Amer. Math. Soc. 358 (2006) 3329-3361. MR 2218978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zengjian Lou and Alan McIntosh. Hardy space of exact forms on $\mathbb{R}^N$. Trans. Amer. Math. Soc. 357 (2005) 1469-1496. MR 2115373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Abdelhamid Meziani. The Mizohata complex. Trans. Amer. Math. Soc. 349 (1997) 1029-1062. MR 1401780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ruy Exel and Terry A. Loring. Extending cellular cohomology to $C\sp *$-algebras . Trans. Amer. Math. Soc. 329 (1992) 141-160. MR 1024770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Sommen. Monogenic differential calculus . Trans. Amer. Math. Soc. 326 (1991) 613-632. MR 1012510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Meziani. On the integrals of a singular real analytic differential form in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 321 (1990) 583-594. MR 991966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Víctor Guíñez. Positive quadratic differential forms and foliations with singularities on surfaces . Trans. Amer. Math. Soc. 309 (1988) 477-502. MR 961601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Dadok, R. Harvey and F. Morgan. Calibrations on ${\bf R}\sp 8$ . Trans. Amer. Math. Soc. 307 (1988) 1-40. MR 936802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wilfried Schmid and Joseph A. Wolf. The equivariant Dolbeault lemma . Trans. Amer. Math. Soc. 283 (1984) 459-463. MR 737879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kuo-Tsai Chen. Pullback de Rham cohomology of the free path fibration . Trans. Amer. Math. Soc. 242 (1978) 307-318. MR 0478190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. H. Rawnsley. On the cohomology groups of a polarisation and diagonal quantisation . Trans. Amer. Math. Soc. 230 (1977) 235-255. MR 0648775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin Golubitsky and David Tischler. On the local stability of differential forms . Trans. Amer. Math. Soc. 223 (1976) 205-221. MR 0431243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael A. Penna. Differential geometry on simplicial spaces . Trans. Amer. Math. Soc. 214 (1975) 303-323. MR 0391146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kuo Tsai Chen. Iterated integrals, fundamental groups and covering spaces . Trans. Amer. Math. Soc. 206 (1975) 83-98. MR 0377960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard S. Millman. Complex structures on real product bundles with applications to differential geometry . Trans. Amer. Math. Soc. 166 (1972) 71-99. MR 0302943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1